# SDR ASAA2019110751258

- Difficulty date: November 5, 2019
- Submitted: November 8, 2019
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 34,619 hours, 10,072 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 WINDOW OVERHEAT LIGHT ILLUMINATED ON CLIMB OUT. GROUNDED - YES. EXTINGUISHED VIA B737 QRH FOR REST OF FLIGHT WORKED NORMALLY.
